MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT NEONATAL, 24", DISPOSABLE TRANSDUCER, 30 ML SQUEEZE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV MONITORING KIT NEONATAL, 24", DISPOSABLE TRANSDUCER, 30 ML SQUEEZE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 425860405
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a transpac® iv monitoring kit neonatal, 24", disposable transducer, 30 ml squeeze flush (infusion pump) where the customer reported that they had 5 defective kits that were leaking at the yellow piece.It was noted that the nicu team tried multiple times and had the same issue each time.There event was noted during infusion, the transducer were infusing into an umbilical arterial catheter (uac).Additionally, there were no holes, cuts, tears or any defect noted.Harm was not reported as consequence of this event.
 
Additional Manufacturer Narrative
The device has been received for evaluation; however, investigation is not yet complete.Additional contact information: (b)(6).
 
Additional Manufacturer Narrative
The reported complaint leaks was not confirmed on the returned set.An image was provided by the customer showing the involved device.No visual anomalies were observed on the returned sets.All the sets were primed and pressure leak tested and no leaks were observed.The product had performed per the specifications.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
TRANSPAC® IV MONITORING KIT NEONATAL, 24", DISPOSABLE TRANSDUCER, 30 ML SQUEEZE
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21996719
Report Number9617594-2025-00969
Device Sequence Number9446984
Product Code DRS
UDI-Device Identifier00840619039578
UDI-Public(01)00840619039578(17)270801(10)14121332
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number425860405
Device Lot Number14121332
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown